ON THE COMPUTATION OF FIXED POINTS FOR RANDOM OPERATOR EQUATIONS

Authors

  • I. Argyros Cameron University, Department of Mathematics Sciences, Lawton, OK 73505, USA
  • S. Hilout Poitiers University, Laboratoire de Math ́ematiques et Applications, Bd. Pierre et Marie Curie, B.P.30179, 86962 Futuroscope Chasseneuil Cedex, France

Abstract

We approximate fixed points of random operator equation on a complete probability space using Newton's method. Error bounds on the distances involved and some applications are also provided in this study.

Downloads

Published

2013-07-12

How to Cite

Argyros, I., & Hilout, S. (2013). ON THE COMPUTATION OF FIXED POINTS FOR RANDOM OPERATOR EQUATIONS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 105-114. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/253

Issue

Section

Research Article